# SDR UIEA2021081201783

- Difficulty date: August 12, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 105,776 hours, 20,507 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Packing
- Part number: BACP11K6
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENG 2  PRVC  LOC   K  FOUND  TO BE  LEAKING( REMOVED AND REPLACED PACKING AT LOCATION "K" PER EO 1936A088 & AMM 36-11-18  /  NO  LEAKS )
